Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Note on the Mersenne numbers $M_157$ and $M_167$

Author: H. S. Uhler
Journal: Bull. Amer. Math. Soc. 52 (1946), 178
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945), 389--389
MathSciNet review: 0014363
Full-text PDF

Additional Information

PII: S 0002-9904(1946)08537-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia